# SDR SIMA202405176002

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 18,863 hours, 12,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FWD GALLEY IS BROKEN. FOUND MOUNT BROKEN FOR EMERGENCY EXIT IDENTIFIER SIGN NEXT TO FWD FA SEAT, EXIT LIGHT NOT BROKEN, RAR MOUNT IN REF TO AMM 33-50-15, EXIT IDENTIFIER SIGN OPC GOOD IAW AMM 33-50-00.MEL RESTORED.
